Document Type
Article
Language
eng
Format of Original
13 p.
Publication Date
9-2014
Publisher
Atlantis Press
Source Publication
Journal of Statistical Theory and Applications
Source ISSN
1538-7887
Original Item ID
doi: 10.2991/jsta.2014.13.3.4
Abstract
The problem of characterizing a distribution is an important problem which has recently attracted the attention of many researchers. Thus, various characterizations have been established in many different directions. The present work deals with the characterizations of a general class of distributions. These characterizations are based on: (i) a simple relationship between two truncated moments, (ii) truncated moment of certain functions of the nth order statistic, (iii) single truncated moment of certain functions of the random variable and (iv) moments of dual generalized order statistics.We like to mention that the characterization (i) which is expressed in terms of the ratio of truncated moments is stable in the sense of weak convergence. We also study the recurrence relations between moments of dual generalized order statistics of this class of distributions.
Recommended Citation
Domma, Filippo and Hamedani, Gholamhossein, "Characterizations of a Class of Distributions by Dual Generalized Order Statistics and Truncated Moments" (2014). Mathematics, Statistics and Computer Science Faculty Research and Publications. 243.
https://epublications.marquette.edu/mscs_fac/243
Comments
Published version. Journal of Statistical Theory and Applications, Vol. 13, No. 3 (September 2014): 222-234. DOI. © 2014 Atlantis Press. This article is distributed under the terms of the Creative Commons License Attribution-NonCommercial 4.0 International, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited.